MathSciNet Relay Station
MathSciNet bibliographic data
MR620968 03C10 (03C60 06F20)
Weispfenning, Volker Elimination of quantifiers for certain ordered and lattice-ordered abelian groups. Proceedings of the Model Theory Meeting (Univ. Brussels, Brussels/Univ. Mons, Mons, 1980). Bull. Soc. Math. Belg. Sér. B 33 (1981), no. 1, 131–155.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement